RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 6, Pages 33–66 (Mi msb992)  

This article is cited in 2 scientific papers (total in 2 papers)

On anisotropic Hardy inequalities and their applications

R. V. Guseinov


Abstract: Certain generalizations of the Hardy inequality are obtained for functions in anisotropic Sobolev spaces on $R^n$ and on certain unbounded domains satisfying a horn condition. On the basis of these inequalities the uniqueness of solution for the Neumann problem in an unbounded domain of 'layer' type is proved and the general form of this solution for a class of quasielliptic equations is established. In addition, a theorem on the absence of negative spectrum is proved for a certain class of such equations, considered in $R^n$.

Full text: PDF file (1730 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:1, 141–166

Bibliographic databases:

UDC: 517.518.28
MSC: Primary 26D15; Secondary 46E35, 35G15
Received: 21.10.1992

Citation: R. V. Guseinov, “On anisotropic Hardy inequalities and their applications”, Mat. Sb., 184:6 (1993), 33–66; Russian Acad. Sci. Sb. Math., 79:1 (1994), 141–166

Citation in format AMSBIB
\Bibitem{Gus93}
\by R.~V.~Guseinov
\paper On anisotropic Hardy inequalities and their applications
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 6
\pages 33--66
\mathnet{http://mi.mathnet.ru/msb992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1234589}
\zmath{https://zbmath.org/?q=an:0815.26008}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 1
\pages 141--166
\crossref{https://doi.org/10.1070/SM1994v079n01ABEH003494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP19200010}


Linking options:
  • http://mi.mathnet.ru/eng/msb992
  • http://mi.mathnet.ru/eng/msb/v184/i6/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Guseinov, “On the number of negative spectrum points of elliptic operators”, J. Math. Sci. (N. Y.), 163:1 (2009), 41–45  mathnet  crossref  mathscinet  zmath  elib
    2. Guseinov R.V., “On the Negative Spectrum of an Elliptic Operator”, Dokl. Math., 81:1 (2010), 28–30  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:284
    Full text:102
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020